# SDR GTIA2022122236847

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 11,455 hours, 4,806 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LH CABIN DOOR ASSIST ACCUMULATOR REQUIRES SERVICING-SERVICED FORWARD LH CABIN DOOR ASSIST ACCUMULATOR IAW AMM 52-10-00
